# SDR CALA2025080707424

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 37,554 hours, 13,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 29ABC AISLE EMERGENCY LIGHT INOP DURING TEST REPLACED THE LAMPS WHITE EMERGENCY LIGHT, LIGHT STILL NOT EMITTING NEEDS FURTHER TROUBLE SHOOTING REQUEST MEL FOR EMERGENCY AISLE LIGHT AT SEAT 29 ABC. USE MEL 3319E.  TRIED NEW LIGHT ASSY, NO HELP.  SUSPECT BROKEN WIRE ON SEAT HARNESS,  FOUND EMERGENCY LIGHT SEAT HARNESS WITH A BROKEN WIRE. REMOVED AND REPLACED HARNESS REF IFM 25-23-59 AMM 33-51-00/ 33-51-11 WDM 33-51-21. OPS CHECKED GOOD.
